# SDR CA160201008

- Difficulty date: January 26, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 6,868 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: 993402531
- Condition: Failed
- Location: Comm Sys
- Part time: 23 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE MAINTENANCE WERE CARRYING OUT SOME TESTING IT WAS DISCOVERED THAT THE RT PUSH TO TALK SWITCH WAS UNSERVICEABLE, THIS SWITCH HAD BEEN REPLACED 22.7 HRS PREVIOUSLY.  WHILE CHECKING THE HISTORY OF THESE SWITCH REPLACEMENTS, IT WAS DISCOVERED THAT WE HAVE HAD MULTIPLE FAILURES OF THIS SWITCH ON BOTH THE PILOT AND CO-PILOT SIDES.
